# SDR UPS00433745

- Difficulty date: July 7, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21446
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: 65B116146
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING - TRAILING EDGE SUPPORT BEAM UPPER CAP DEEP CORROSION AND A LONG CRACK WERE FOUND AT THE UPPER AFT FLANGE OF THE UPPER CHORD.  REPAIR ACCOMPLISHED PER IAI EO 89310 AND AS APPROVED BY  FAA-8110-3 FORM.  THE CHORD AT WBL 360 TRIMMED OUT, HFEC INSPECTED, INSTALLED A NEW CHORD SEGMENT AND SPLICED.
